Please use this identifier to cite or link to this item: http://hdl.handle.net/10125/9191

Some Polyclad Flatworms from the Hawaiian Islands

File SizeFormat 
vol8n3-331-336.pdf2.92 MBAdobe PDFView/Open

Item Summary

Title: Some Polyclad Flatworms from the Hawaiian Islands
Authors: Hyman, Libbie H.
Issue Date: Jul 1954
Publisher: University of Hawai'i Press
Citation: Hyman LH. 1954. Some Polyclad flatworms from the Hawaiian Islands. Pac Sci 8(3): 331-336.
URI/DOI: http://hdl.handle.net/10125/9191
ISSN: 0030-8870
Appears in Collections:Pacific Science Volume 8, Number 3, 1954



Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.